# SDR SIMA201906187003

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 32,210 hours, 28,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH EMERGENCY EXIT IDENTIFIER INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER #5 IAW AMM 33-50-11. EMERGENCY LIGHT OPERATIONAL CHECK GOOD.
